# SDR R61A2021080900621

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 33,978 hours, 26,146 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066664001
- Condition: Corroded
- Location: Fr 76 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP @FRAME 76 STRINGERS 28R-29R.   REMOVED AND REPLACED SHEAR CLIP AT FRAME 76 BETWEEN STRINGERS 28R-29R REFER SRM 51-40-08. RESTORED SURFACE PROTECTION TO FASTENERS PER SRM 51-23-06.
